A bit more of my history: I have had night sweats before the Zoloft. They definately increased while I was on, and have lessened but not disappeared since stopping. My mom gave me a "cool" pillow for Christmas- stays cool so you don't have to keep turning it over in the night. Have tried wearing cotton PJ's, no PJ's, socks, no socks. Have had to change PJ's and bathe in the night. Not sure how much is due to hormones or lack of at this point.
As far as the weight, I have suffered from chronic diarhea for 2 years now, unable to diagnose. (Mayo clinic even said, huh, we don't know, hope it gets better) Lost 25 lbs from that in about a year, and was gradually putting weight back on. Had stabalized at 120 and was good where I was, then went on Zoloft. After a few months on it, I started a rapid weight gain- clothes don't fit, including bra's. Now after a couple more months, I am at nearly 145, and yes, I still have chronic diahrea. I am now thinking I should see my doc and make sure there isn't anything else going on. I don't want to blame the med if that isn't the cause, but it sure seems that way. Was hoping if it was waterweight or something, it would drop off once I stopped the Zoloft. You'd think with all that sweating in the night, there wouldn't be any water left :) Thanks for the support, I will continue to post, now that I've found you!